RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 3, Pages 36–46 (Mi vmj101)  

This article is cited in 2 scientific papers (total in 3 papers)

Hölder type inequalities for orthosymmetric bilinear operators

A. G. Kusraev

Institute of Applied Mathematics and Informatics, Vladikavkaz Science Center of the RAS, Vladikavkaz, Russia

Abstract: An interplay between squares of vector lattice and homogeneous functional calculus is considered and Hölder type inequalities for orthosymmetric bilinear operators are obtained.

Key words: orthosymmetric bilinear operator, lattice bimorphism, homogeneous functional calculus, squares of vector lattices, Hölder type inequalities.

Full text: PDF file (174 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
MSC: 47A63, 47B65, 47A60
Received: 25.04.2007
Language:

Citation: A. G. Kusraev, “Hölder type inequalities for orthosymmetric bilinear operators”, Vladikavkaz. Mat. Zh., 9:3 (2007), 36–46

Citation in format AMSBIB
\Bibitem{Kus07}
\by A.~G.~Kusraev
\paper H\"older type inequalities for orthosymmetric bilinear operators
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 3
\pages 36--46
\mathnet{http://mi.mathnet.ru/vmj101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2453480}


Linking options:
  • http://mi.mathnet.ru/eng/vmj101
  • http://mi.mathnet.ru/eng/vmj/v9/i3/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kusraev A.G., “A Radon-Nikodým theorem for orthosymmetric bilinear operators”, Positivity, 14:2 (2010), 225–238  crossref  mathscinet  zmath  isi  elib  scopus
    2. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
    3. Buskes G., Schwanke C., “Vector Lattices and F-Algebras: the Classical Inequalities”, Banach J. Math. Anal., 12:1 (2018), 191–205  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:175
    Full text:76
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020